Alert archive / Louisiana / River Flood Warnings in 2021

River Flood Warning 114, NWS Lake Charles, LA

March 9, 2021Rapides Parish, Louisiana

NWS Lake Charles, LA issued this river flood warning at Mar 9, 2021, 9:54 AM CST for Rapides Parish, Louisiana. It was in force for 21 days.

The area

The outline as issued.

The facts

Issued
Mar 9, 2021, 9:54 AM CST (15:54 UTC)
Expired
Mar 30, 2021, 10:54 AM CDT
In force
21 days
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
Minor

County Rapides Parish, LA

The radar

The Ft Polk radar (KPOE), 28 km from the middle of the area, began a volume at 15:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Calcasieu River near Glenmora (GLML1). The gauge peaked at 12.76 ft at Mar 9, 2021, 10:00 AM CST.

actionminormoderate101503/0903/1003/1103/1203/1303/1403/1503/1603/1703/1803/1903/2003/2103/2203/2303/2403/2503/2603/2703/2803/2903/3003/31
Action stage
12 ft
Minor stage
12 ft
Moderate stage
16 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08013000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

288 
WGUS44 KLCH 091554
FLWLCH

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Lake Charles LA
Issued by National Weather Service Houston/Galveston TX
954 AM CST Tue Mar 9 2021

...The National Weather Service in Lake Charles LA has issued a 
Flood Warning for the following rivers in Louisiana...

  Calcasieu River Near Glenmora affecting Rapides Parish.

For the Calcasieu River...including Glenmora, Oakdale, Oberlin, 
Kinder, Sam Houston Jones State Park, White Oak Park, Old Town Bay, 
Salt Water Barrier, Lake Charles,  LA, Lake Charles Bulk Terminal, 
Port Of LCH, CALCASIEU PASS...Minor flooding is forecast.

Additional information is available at www.weather.gov.

The next statement will be issued Wednesday morning at 1000 AM CST.

&&


LAC079-101600-
/O.NEW.KLCH.FL.W.0114.210309T1554Z-000000T0000Z/
/GLML1.1.ER.000000T0000Z.210309T1800Z.000000T0000Z.NO/
954 AM CST Tue Mar 9 2021

The National Weather Service in Lake Charles has issued a

* Flood Warning for
  the Calcasieu River Near Glenmora.
* From this morning until further notice.
* At 8:45 AM CST Tuesday the stage was 12.8 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:45 AM CST Tuesday was 12.8 feet.
* Forecast...The river is expected to rise to a crest of 12.8 feet 
  this afternoon.
* Impact...At 12.0 feet, When the river is falling and the gauge 
  reading is forecast to be near 12 feet, flooding of forested areas 
  near the river will occur.

&&


               Fld   Observed           Forecasts (12 pm CST)    
Location       Stg   Stg   Day/Time     Wed   Thu   Fri          

Calcasieu River
Glenmora       12.0  12.8  Tue 8 am CST 12.7  12.6  12.5         





&&

LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269
      3113 9279

$$

HGX
7 follow-up statements
106 
WGUS84 KLCH 091900
FLSLCH

Flood Statement
National Weather Service Lake Charles LA
100 PM CST Tue Mar 9 2021

...The Flood Warning continues for the following rivers in 
Louisiana...Texas...

  Calcasieu River Near Glenmora

  Sabine River Near Deweyville

Additional information is available at www.weather.gov.

The next statement will be issued Wednesday afternoon at 100 PM CST.

&&


LAC079-101900-
/O.CON.KLCH.FL.W.0114.000000T0000Z-000000T0000Z/
/GLML1.1.ER.000000T0000Z.210310T0000Z.000000T0000Z.NO/
100 PM CST Tue Mar 9 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Calcasieu River Near Glenmora.
* Until further notice.
* At 12:45 PM CST Tuesday the stage was 12.8 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 12:45 PM CST Tuesday was 12.8 feet.
* Forecast...The river is expected to crest near 12.8 feet this 
  evening.
* Impact...At 12.0 feet, flooding of forested areas near the river 
  will occur.

&&


               Fld   Observed           Forecasts (12 pm CST)    
Location       Stg   Stg   Day/Time     Wed   Thu   Fri          

Calcasieu River
Glenmora       12.0  12.8  Tue 12 pm CS 12.7  12.6  12.5         





&&

LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269
      3113 9279

$$

LAC011-019-TXC351-361-101900-
/O.CON.KLCH.FL.W.0113.000000T0000Z-000000T0000Z/
/DWYT2.1.DR.210310T0000Z.210312T1800Z.000000T0000Z.NO/
100 PM CST Tue Mar 9 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Sabine River Near Deweyville.
* Until further notice.
* At 11:45 AM CST Tuesday the stage was 23.9 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this 
  evening and continue rising to a crest of 24.7 feet early Friday 
  afternoon.
* Impact...At 25.0 feet, Lowest roads beside the river flood around 
  Deweyville and subject to being closed. In addition, low-lying 
  roads in Southwest Beauregard Parish are flooded including Robert 
  Clark Road. Flooding occurs on the south side of Niblett Bluff 
  Park with access roads to camp houses cut off around the park. 
  Access roads to the river in Northeastern Orange County become 
  flooded.

&&


            Fld   Observed           Forecasts (12 pm CST)    
Location    Stg   Stg   Day/Time     Wed   Thu   Fri          

Sabine River
Deweyville  24.0  23.9  Tue 11 am CS 24.2  24.5  24.7         





&&

LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
      3062 9378

$$

24
376 
WGUS84 KLCH 100101
FLSLCH

Flood Statement
National Weather Service Lake Charles LA
701 PM CST Tue Mar 9 2021

...The Flood Warning continues for the following rivers in 
Louisiana...Texas...

  Calcasieu River Near Glenmora

  Sabine River Near Deweyville

Additional information is available at www.weather.gov.

The next statement will be issued Wednesday evening at 700 PM CST.

&&


LAC079-110115-
/O.CON.KLCH.FL.W.0114.000000T0000Z-000000T0000Z/
/GLML1.1.ER.000000T0000Z.210310T0030Z.000000T0000Z.NO/
701 PM CST Tue Mar 9 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Calcasieu River Near Glenmora.
* Until further notice.
* At 6:45 PM CST Tuesday the stage was 12.8 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 6:45 PM CST Tuesday was 12.8 feet.
* Forecast...The river is expected to remain steady above flood 
  stage at 12.7 feet.
* Impact...At 12.0 feet, When the river is falling and the gauge 
  reading is forecast to be near 12 feet, flooding of forested areas 
  near the river will occur.

&&


               Fld   Observed           Forecasts (6 pm CST)     
Location       Stg   Stg   Day/Time     Wed   Thu   Fri          

Calcasieu River
Glenmora       12.0  12.8  Tue 6 pm CST 12.7  12.6  12.5         





&&

LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269
      3113 9279

$$

LAC011-019-TXC351-361-110115-
/O.CON.KLCH.FL.W.0113.000000T0000Z-000000T0000Z/
/DWYT2.1.DR.210310T0111Z.210312T1800Z.000000T0000Z.NO/
701 PM CST Tue Mar 9 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Sabine River Near Deweyville.
* Until further notice.
* At 5:45 PM CST Tuesday the stage was 24.0 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this 
  evening and continue rising to a crest of 24.7 feet early Friday 
  afternoon.
* Impact...At 25.0 feet, Lowest roads beside the river flood around 
  Deweyville and subject to being closed. In addition, low-lying 
  roads in Southwest Beauregard Parish are flooded including Robert 
  Clark Road. Flooding occurs on the south side of Niblett Bluff 
  Park with access roads to camp houses cut off around the park. 
  Access roads to the river in Northeastern Orange County become 
  flooded.

&&


            Fld   Observed           Forecasts (6 pm CST)     
Location    Stg   Stg   Day/Time     Wed   Thu   Fri          

Sabine River
Deweyville  24.0  24.0  Tue 5 pm CST 24.3  24.6  24.7         





&&

LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
      3062 9378

$$

Denson
908 
WGUS84 KLCH 102159
FLSLCH

Flood Statement
National Weather Service Lake Charles LA
359 PM CST Wed Mar 10 2021

...The Flood Warning continues for the following rivers in 
Louisiana...Texas...

  Calcasieu River Near Glenmora

  Sabine River Near Deweyville

Additional information is available at www.weather.gov.

The next statement will be issued this evening by 900 PM CST.

&&


LAC079-112200-
/O.CON.KLCH.FL.W.0114.000000T0000Z-000000T0000Z/
/GLML1.1.ER.000000T0000Z.210310T0030Z.000000T0000Z.NO/
359 PM CST Wed Mar 10 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Calcasieu River Near Glenmora.
* Until further notice.
* At 2:45 PM CST Wednesday the stage was 12.7 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 2:45 PM CST Wednesday was 12.8 feet.
* Forecast...The river is expected to fall to 12.2 feet Monday 
  morning.
* Impact...At 12.0 feet, When the river is falling and the gauge 
  reading is forecast to be near 12 feet, flooding of forested areas 
  near the river will occur.

&&


               Fld   Observed           Forecasts (6 pm CST)     
Location       Stg   Stg   Day/Time     Thu   Fri   Sat          

Calcasieu River
Glenmora       12.0  12.7  Wed 2 pm CST 12.6  12.5  12.4         





&&

LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269
      3113 9279

$$

LAC011-019-TXC351-361-112200-
/O.CON.KLCH.FL.W.0113.000000T0000Z-000000T0000Z/
/DWYT2.1.DR.000000T0000Z.210313T0000Z.000000T0000Z.NO/
359 PM CST Wed Mar 10 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Sabine River Near Deweyville.
* Until further notice.
* At 2:45 PM CST Wednesday the stage was 24.1 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 2:45 PM CST Wednesday was 24.1 feet.
* Forecast...The river is expected to rise to a crest of 24.7 feet 
  Friday evening.
* Impact...At 25.0 feet, Lowest roads beside the river flood around 
  Deweyville and subject to being closed. In addition, low-lying 
  roads in Southwest Beauregard Parish are flooded including Robert 
  Clark Road. Flooding occurs on the south side of Niblett Bluff 
  Park with access roads to camp houses cut off around the park. 
  Access roads to the river in Northeastern Orange County become 
  flooded.

&&


            Fld   Observed           Forecasts (6 pm CST)     
Location    Stg   Stg   Day/Time     Thu   Fri   Sat          

Sabine River
Deweyville  24.0  24.1  Wed 2 pm CST 24.5  24.7  24.7         





&&

LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
      3062 9378

$$

APD
482 
WGUS84 KLCH 110135
FLSLCH

Flood Statement
National Weather Service Lake Charles LA
735 PM CST Wed Mar 10 2021

...The Flood Warning continues for the following rivers in 
Louisiana...Texas...

  Calcasieu River Near Glenmora

  Sabine River Near Deweyville

Additional information is available at www.weather.gov.

The next statement will be issued Thursday morning at 1100 AM CST.

&&


LAC079-120145-
/O.CON.KLCH.FL.W.0114.000000T0000Z-000000T0000Z/
/GLML1.1.ER.000000T0000Z.210310T0030Z.000000T0000Z.NO/
735 PM CST Wed Mar 10 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Calcasieu River Near Glenmora.
* Until further notice.
* At 6:45 PM CST Wednesday the stage was 12.7 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 6:45 PM CST Wednesday was 12.8 feet.
* Forecast...The river is expected to rise to a crest of 12.7 feet 
  just after midnight tonight.
* Impact...At 12.0 feet, When the river is falling and the gauge 
  reading is forecast to be near 12 feet, flooding of forested areas 
  near the river will occur.

&&


               Fld   Observed           Forecasts (6 pm CST)     
Location       Stg   Stg   Day/Time     Thu   Fri   Sat          

Calcasieu River
Glenmora       12.0  12.7  Wed 6 pm CST 12.6  12.5  12.4         





&&

LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269
      3113 9279

$$

LAC011-019-TXC351-361-120145-
/O.CON.KLCH.FL.W.0113.000000T0000Z-000000T0000Z/
/DWYT2.1.DR.000000T0000Z.210313T1200Z.000000T0000Z.NO/
735 PM CST Wed Mar 10 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Sabine River Near Deweyville.
* Until further notice.
* At 6:45 PM CST Wednesday the stage was 24.1 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 6:45 PM CST Wednesday was 24.1 feet.
* Forecast...The river is expected to rise to a crest of 24.5 feet 
  Saturday morning.
* Impact...At 24.0 feet, Minor lowland flooding will occur.

&&


            Fld   Observed           Forecasts (6 pm CST)     
Location    Stg   Stg   Day/Time     Thu   Fri   Sat          

Sabine River
Deweyville  24.0  24.1  Wed 6 pm CST 24.4  24.4  24.5         





&&

LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
      3062 9378

$$

Denson
156 
WGUS84 KLCH 120400
FLSLCH

Flood Statement
National Weather Service Lake Charles LA
1000 PM CST Thu Mar 11 2021

...The Flood Warning continues for the following rivers in 
Louisiana...Texas...

  Calcasieu River Near Glenmora

  Sabine River Near Deweyville

Additional information is available at www.weather.gov.

The next statement will be issued Friday evening at 1000 PM CST.

&&


LAC079-130400-
/O.EXT.KLCH.FL.W.0114.000000T0000Z-210316T0000Z/
/GLML1.1.ER.000000T0000Z.210310T0030Z.210315T1800Z.NO/
1000 PM CST Thu Mar 11 2021

...The Flood Warning is now in effect until Monday evening...

The Flood Warning continues for
  the Calcasieu River Near Glenmora.
* Until Monday evening.
* At 9:45 PM CST Thursday the stage was 12.4 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 9:45 PM CST Thursday was 12.7 feet.
* Forecast...The river is expected to fall below flood stage early 
  Monday afternoon and continue falling to 11.8 feet Tuesday evening.
* Impact...At 12.0 feet, When the river is falling and the gauge 
  reading is forecast to be near 12 feet, flooding of forested areas 
  near the river will occur.

&&


               Fld   Observed           Forecasts (12 am CST)    
Location       Stg   Stg   Day/Time     Sat   Sun   Mon          

Calcasieu River
Glenmora       12.0  12.4  Thu 9 pm CST 12.3  12.1  12.0         





&&

LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269
      3113 9279

$$

LAC011-019-TXC351-361-130400-
/O.CON.KLCH.FL.W.0113.000000T0000Z-000000T0000Z/
/DWYT2.1.DR.000000T0000Z.210313T0000Z.000000T0000Z.NO/
1000 PM CST Thu Mar 11 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Sabine River Near Deweyville.
* Until further notice.
* At 8:45 PM CST Thursday the stage was 24.2 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:45 PM CST Thursday was 24.2 feet.
* Forecast...The river is expected to rise to a crest of 24.3 feet 
  tomorrow evening.
* Impact...At 24.0 feet, Minor lowland flooding will occur.

&&


            Fld   Observed           Forecasts (12 am CST)    
Location    Stg   Stg   Day/Time     Sat   Sun   Mon          

Sabine River
Deweyville  24.0  24.2  Thu 8 pm CST 24.3  24.3  24.3         





&&

LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
      3062 9378

$$

25
854 
WGUS84 KLCH 121642
FLSLCH

Flood Statement
National Weather Service Lake Charles LA
1042 AM CST Fri Mar 12 2021

...The Flood Warning continues for the following rivers in 
Louisiana...Texas...

  Calcasieu River Near Glenmora

  Sabine River Near Deweyville

Additional information is available at www.weather.gov.

The next statement will be issued Saturday morning at 600 AM CST.

&&


LAC079-131200-
/O.EXT.KLCH.FL.W.0114.000000T0000Z-210313T1200Z/
/GLML1.1.ER.000000T0000Z.210310T0030Z.210313T0600Z.NO/
1042 AM CST Fri Mar 12 2021

...The Flood Warning is now in effect until tomorrow morning...

The Flood Warning continues for
  the Calcasieu River Near Glenmora.
* Until Saturday morning.
* At 9:45 AM CST Friday the stage was 12.2 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 9:45 AM CST Friday was 12.6 feet.
* Forecast...The river is expected to fall below flood stage just 
  after midnight tonight and continue falling to 10.8 feet Wednesday 
  morning.
* Impact...At 12.0 feet, When the river is falling and the gauge 
  reading is forecast to be near 12 feet, flooding of forested areas 
  near the river will occur.

&&


               Fld   Observed           Forecasts (12 pm CST)    
Location       Stg   Stg   Day/Time     Sat   Sun   Mon          

Calcasieu River
Glenmora       12.0  12.2  Fri 9 am CST 11.8  11.5  11.2         





&&

LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269
      3113 9279

$$

LAC011-019-TXC351-361-131645-
/O.CON.KLCH.FL.W.0113.000000T0000Z-000000T0000Z/
/DWYT2.1.DR.000000T0000Z.210312T1445Z.000000T0000Z.NO/
1042 AM CST Fri Mar 12 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Sabine River Near Deweyville.
* Until further notice.
* At 9:45 AM CST Friday the stage was 24.2 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 9:45 AM CST Friday was 24.3 feet.
* Forecast...The river is expected to remain steady above flood 
  stage at 24.2 feet.
* Impact...At 24.0 feet, Minor lowland flooding will occur.

&&


            Fld   Observed           Forecasts (12 pm CST)    
Location    Stg   Stg   Day/Time     Sat   Sun   Mon          

Sabine River
Deweyville  24.0  24.2  Fri 9 am CST 24.2  24.2  24.2         





&&

LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
      3062 9378

$$

Jones
036 
WGUS84 KLCH 130258
FLSLCH

Flood Statement
National Weather Service Lake Charles LA
858 PM CST Fri Mar 12 2021

...The Flood Warning continues for the following rivers in 
Louisiana...Texas...

  Calcasieu River Near Glenmora

  Sabine River Near Deweyville

Additional information is available at www.weather.gov.

The next statement will be issued Saturday morning at 600 AM CST.

&&


LAC079-131200-
/O.CON.KLCH.FL.W.0114.000000T0000Z-210313T1200Z/
/GLML1.1.ER.210313T0600Z.000000T0000Z.210313T0600Z.NO/
858 PM CST Fri Mar 12 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Calcasieu River Near Glenmora.
* Until Saturday morning.
* At 8:45 PM CST Friday the stage was 11.9 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 12.0 feet 
  just after midnight tonight.
* Impact...At 12.0 feet, When the river is falling and the gauge 
  reading is forecast to be near 12 feet, flooding of forested areas 
  near the river will occur.

&&


               Fld   Observed           Forecasts (6 pm CST)     
Location       Stg   Stg   Day/Time     Sat   Sun   Mon          

Calcasieu River
Glenmora       12.0  11.9  Fri 8 pm CST 11.7  11.4  11.2         





&&

LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269
      3113 9279

$$

LAC011-019-TXC351-361-140300-
/O.CON.KLCH.FL.W.0113.000000T0000Z-000000T0000Z/
/DWYT2.1.DR.000000T0000Z.210314T1200Z.000000T0000Z.NO/
858 PM CST Fri Mar 12 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Sabine River Near Deweyville.
* Until further notice.
* At 7:45 PM CST Friday the stage was 24.3 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 7:45 PM CST Friday was 24.3 feet.
* Forecast...The river is expected to rise to a crest of 24.3 feet 
  Sunday morning.
* Impact...At 24.0 feet, Minor lowland flooding will occur.

&&


            Fld   Observed           Forecasts (6 pm CST)     
Location    Stg   Stg   Day/Time     Sat   Sun   Mon          

Sabine River
Deweyville  24.0  24.3  Fri 7 pm CST 24.3  24.3  24.3         





&&

LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
      3062 9378

$$

K. Kuyper

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Mar 9, 5:31 AM CST, 4 hours 23 minutes earlier.

Area forecast discussion, Mar 9, 5:31 AM CST, 4 hours 23 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
531 AM CST Tue Mar 9 2021

.DISCUSSION...
For the 09/12Z TAF Issuance.

&&

.AVIATION...
Surface ridge will be located over the southeast US. This will
allow for southeast flow today with winds around 10 knots with
some gusts close to 20 knots for the afternoon. Return moisture
off the Gulf looks to take awhile so mainly just high level clouds
with scattered lower clouds in the lower layers with VFR
conditions expected into the evening hours.

Rua

&&

.PREV DISCUSSION... /issued 318 AM CST Tue Mar 9 2021/

DISCUSSION...
Sfc high pressure is anchored off the SC coast. The benefit to our
region is a return of onshore flow, with warmer temperatures. In
southeast Texas where the onshore flow has already started,
temperatures are in the upper 50s. In parts of central Louisiana,
temperatures are in the 40s where the return flow has not set up
yet.

Keeping rain out of the forecast for the next few days, as minimal
support for showers is seen. Temperatures will warm up the the mid
70s to around 80 degrees for highs, and lows will drop to just
around 60, so we are going into an above normal temperature
pattern this week.

By the weekend, a cold front to our north starts to influence our
weather, and we do expect showers and thunderstorms to increase in
coverage, especially late in the weekend. This system will need to
be monitored. As SPC noted in their extended forecast, there could
be severe storms associated with this system, especially north of
our region. How far south the severe weather threat will extend
is still up in the air.

Both GFS and ECMWF show the cold front washing out in our area
late Sunday into Monday, keeping elevated rain chances into the
first part of next week.

MARINE...
High pressure to our east has allowed onshore flow to return. This
pattern will continue through this week. Seas could reach small
craft advisory levels later this week with the long onshore fetch.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  75  57  78  61 /   0  10  10   0
LCH  75  59  78  63 /   0  10  10   0
LFT  74  59  78  62 /   0   0  10   0
BPT  74  59  77  63 /   0   0  10   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...None.
&&

AVIATION...07
Hazardous weather outlook, Mar 9, 4:15 AM CST, 5 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
415 AM CST Tue Mar 9 2021

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-101015-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron-
Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton-
Southern Jasper-Southern Newton-
415 AM CST Tue Mar 9 2021

This Hazardous Weather Outlook is for central Louisiana, south
central Louisiana, southwest Louisiana, west central Louisiana and
southeast Texas.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Showers and thunderstorms are expected this weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ430-432-435-450-452-455-470-472-475-101015-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
415 AM CST Tue Mar 9 2021

This Hazardous Weather Outlook is for the Gulf of Mexico and the
coastal lakes and bays of the Gulf of Mexico.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Small craft advisories for rough seas may be necessary later this
week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 9:52 AM CSTRiver Flood WarningLCHBeauregard, Calcasieu12 days

Nearby

River Flood Warnings in Louisiana, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.